# SDR ABXA9900615

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 57610417
- Condition: Corroded
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PANEL 520J, RIGHT WING FUEL ACCESS PANEL.  FABRICATED REPLACEMENT PANEL IAW DWG 5761041.
